# SDR 05FDEA01852

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 80,477 hours, 21,873 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

IN CRUISE AT FL330 FOR FL340 HAD A RAPID DECOMPRESSION.  THE CABIN RAPIDLY CLIMBED TO THE A/C ATTITUDE & A EMERGENCY DESCENT WAS IN PROGRESS.  PERFORMED QRH PHASE ONE'S AND LOSS OF PRESSURIZATION CHECKLIST.  FOUND MAIN A SECTION OF MAIN CARGO DOOR SEAL PROTRUDING FROM THE DOOR.  FOUND TWO FWD LATCH SPOOL BRACKETS AND SURROUNDING AREAS DAMAGED.  REPLACED UPPER & LOWER DOOR SUPPORT BEAMS (STA 622-767). REPLACED ATTACH FITTINGS (632-634)  REPLACED DOOR SPOOLS. REPLACED DOOR STRIKER & LATCH TRIGGER. PERFORMED EDDY CURRENT INSPECTIONS. INSTALLED DOOR SEAL. CHECKED DOOR JAM FIT/FAIR AND RIG.   PERFORMED PRESSURIZATION LEAK CHECK
